Yesterday I went to see my dermatologist and just as I thought, he upped my prescription to 60mg. Yay for one step closer and being at the 8 week mark, but nayyy for the recent breakout I got! This week I've literally woken up with a new pimple or cyst every day!! Luckily they're just look red and my cover up from MaybellIne is the bombbbb so they can be easily hidden.
Also on Monday, I woke up with this bizarre patch of dry skin under my lips. It was on the left side, wasn't red or anything just scaly feeling. I used some facial scrub to exfoliate it, which helped it go away and I've been making sure to moisturize that area more often. I also noticed some dry skin on the top of my right arm. It's so bizarre to me that I've been on 40 mg for almost an entire month (5 days left of 40mg) and now at the end of the month I'm starting to notice some side effects. It's actually making me a bit anxious to start the 60mg because I feel right now my side effects are easily hidden and I'm the only one who notices them. However, I'm nervous that when I start the 60mg, side effects are going to be easily seen by other people. Did anyone else have a similar issue?
I feel like I've been extremely lucky so far to not have had any issues or strong side effects, which I am thankful for, but I would still like to prolong any possible ones that may continue to progress.
PS: Thank GOD for Aquaphor, EOS lip balm and Vaseline. While I had experience some dry lips depending on the day/weather, I am so glad that these products have helped my lips from cracking, bleeding, or being excessively dry and painful like I've seen in some other patients.